# SDR 08FDEA04834

- Difficulty date: November 10, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 41,219 hours, 12,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Failsafe
- Part number: A5217633320200
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR EXTERNAL SKIN IN THE SCUFF PLATE AREA AND FAIL/SAFE RING HAS SEVERAL AREAS OF CORROSION.  REMOVED LIGHT SURFACE CORROSION AS REQUIRED FROM SCUFF PLATE AREA & FAILSAFE RING IAW SRM 51-74-10. ALODINE AND PRIME ACCOMPLISHED ON W/C 41X5067ALI.
